iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal MedicineweaknessWhy am I feeling weak with pain in legs and arms after having a ovarian cyst?

Due to ovarian cyst problem, I feel weak with pain in arms and legs. Why?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At December 18, 2020
Reviewed AtMay 16, 2023

Patient's Query

Hi doctor, I am feeling weak. I am unable to do my daily works. I have pain in my arms and legs. Eight months back, I was detected with an extraordinary mass of 16 mm in my abdomen near my uterus and ovaries. I have done a CT scan and FNAC tests. I took medicines for two months. On my last ultrasound taken six months back, it was clear and I had some infections. I was advised to have multivitamin injections and medicines. I have elevated levels of ESR, cholesterol, and triglycerides. I also have elevated values of blood glucose, uric acid, vitamin B12, SGOT, and SGPT. Kindly suggest.

Hi, Welcome to icliniq.com. I understand your concern. You had an ovarian cyst. You have done FNAC (fine needle aspiration cytology) and taken some medications. Kindly provide detailed information on whether it was operated. I would like to know about the medications taken. Currently, you are having generalized weakness and pain. You also have high blood sugar, cholesterol, uric acid, and abnormal LFT (liver function tests) values. Kindly attach your reports. Please mention whether you have done a thyroid function test. You need a detailed physical examination as you have weakness in your hands and legs. Please mention in detail about your initiation of weakness. Please mention whether it was progressive. Please mention whether you have weakness reaching above your head during combing. Please mention whether you have weakness in lower limbs, any burning sensation, loss of sensation, or numbness. Please mention whether you have increased weakness after doing any activities. Please mention whether you have any cramps or muscle pain. Please mention your color of urine. Weakness can occur due to uncontrolled sugar, vitamin D deficiency, and hypothyroidism. For having symptomatic relief, you can take Paracetamol. You can apply Diclofenac gel locally. You can stop taking cholesterol-lowering medications such as Atorvastatin, Rosuvastatin if you are taking it. You need to modify your diet for reducing your uric acid levels. Avoid taking red meat, processed foods, refined carbohydrates, sugary drinks, alcohol, beer, and hard liquor.

Same symptoms don't mean you have the same problem. Consult a doctor now!

default Img
Dr. Thakre Mahendra Shivram

General Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy